# SDR SWAA107929

- Difficulty date: December 20, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 78,111 hours, 58,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 65C27095
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND EMERGENCY LIGHT BATTERY PACK INOP AT CABIN CEILING STA 380.  REMOVED AND REPLACED BATTERY PACK PER MM.
